# SDR 2001UALA01328

- Difficulty date: July 7, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N320UA
- Make and model: Boeing 737322
- Aircraft serial: 23952
- Aircraft time: 41,562 hours, 22,213 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME UPPER FLANGE WORN AT BS 793, RBL 24.  ACCOMPLISHED DOUBLER REPAIR.  MAJOR REPAIR ACCOMPLISHED.
